Engineering

Vol.5 No.5A(2013), Paper ID 31862, 5 pages

DOI:10.4236/eng.2013.55A008

 

I-Pre-Cauchy Double Sequences and Orlicz Functions

 

Vakeel A. Khan, Nazneen Khan, Ayhan Esi, Sabiha Tabassum

 

Department of Mathematics, Aligarh Muslim University, Aligarh, India
Department of Mathematics, Aligarh Muslim University, Aligarh, India
Department of Mathematics, Science and Art Faculty, Adiyaman University, Adiyaman, Turkey
Department of Applied Mathematics, Zakir Hussain College of Engineering and Technology, Aligarh Muslim University, Aligarh, India

 

Copyright © 2013 Vakeel A. Khan, Nazneen Khan, Ayhan Esi, Sabiha Tabassum et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


V. Khan, N. Khan, A. Esi and S. Tabassum, "I-Pre-Cauchy Double Sequences and Orlicz Functions," Engineering, Vol. 5 No. 5A, 2013, pp. 52-56. doi: 10.4236/eng.2013.55A008.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.